# SDR CALA2015021293142

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 64,016 hours, 7,355 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56.  ACCOMPLISHED CHECK AS REQUIRED.  FOUND GASPER FAN CB TRIPPED.  ELECT ODOR CAUSED BY GASPER FAN.  IAW DF768 GASPER FAN DEFERRED & DEACTIVATED.
